# SDR FDEA202306211093

- Difficulty date: June 21, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 93,236 hours, 19,777 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: ADA766797
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO COMPT, AFT BULKHEAD, LOWER FLOOR BOARD SUPPORT STA RBL 10, HAS   CORROSION ON VERTICAL LEG.  INSTALLED TEE EXTRUSION AND REPAIR ANGLES AS REQUIRED. REF MD 11 SRM 53-00-00-2R   FIGURE 208, SHEET 3, SRM 51-33-01-0G, DAC DWG ADA7667.
